EconPapers    
Economics at your fingertips  
 

Fixed Point and Nearly m-Dimensional Euler–Lagrange-Type Additive Mappings

Hassan Azadi Kenary ()
Additional contact information
Hassan Azadi Kenary: Yasouj University

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 235-249 from Springer

Abstract: Abstract In this paper, using the fixed point alternative approach, we prove the generalized Hyers–Ulam–Rassias stability of the following Euler–Lagrange-type additive functional equation where r 1 , … , r m ∈ ℝ $$r_1, \ldots , r_m \in \mathbb R$$ , ∑ i = 1 m r i ≠ 0 , $$\sum _{i=1}^{m}r_i\neq 0,$$ and r i, r j ≠ 0 for some 1 ≤ i

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_11

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_11